# SDR USAA2014040200006

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 41,963 hours, 15,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR LEVEL EMERGENCY EXIT LENS MISSING AT ROW 10 ABC.  INSTALLED LENS IAW AMM 33-51-18, PB401.
